It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


Re: Schragie??
Dec 23, 2007
Hey there Sister!! I see our posts did cross! lol. At that point, I was going cross-eyed more than usual and went to bed! Sorry to hear that things haven't gotten better since we last chatted.

And yes, the "a" vicodin continues to work, most of the time. Some days I have had to take 1/2 or one more during the day. But I also chase the V, with a skelaxin each night too. I have tried each by themselves and it's just not enough.

Have you tried the skelaxin? Flexeril never did much for me at all, and the Skelaxin has been a godsend to me since I first tried it when all the crap began 4+ years ago. I can take the skelaxin anytime and it doesnt put me in a fog, but helps with the spasms.

I am betting the Neurontin is making you so foggy and tired, but I understand that will subside once you've been on it for awhile. The flexeril has a tad to do with it too, but that Neurontin goes to work on your head right away. It does take some time to build up in your system to really take care of the nerve pain. I had a really bad reaction to it also and the Lyrica. So those meds are not for me.

If my nerve pains increase at some point, I may try the Cymbalta, as I don't know if I would react to that in the same way. The doc did give me a script for that after the Neurontin and Lyrica reactions, but I was too afraid to try it, so I just toughed it out on my own.

But so far, my nerve pain is tolerable for the most part. Although I will say that I am noticing an increase in my leg pain over the last couple of months, especially around my ankles. But it's not enough yet that I am overly concerned, but just monitoring it. It is definitely worse around my time of the month.

But as long as I can tolerate things as I am, I don't wanna poke around in there and "disturb" stuff. I know the more they poke the worse things might get. I've never had the option for verse during any of my injections. My first one was the only one that was so so painful that I teared up and was afraid to return for my second set. But she said she had no idea that I was hurting so badly and said I should have said something to her. Heck, it was my first one.. I thought it was supposed to hurt that bad! So the next two, she numbed me with the works and what a difference! I went to eat lunch and went shopping right after! All the others I had were done elsewhere and same thing. No sedation or anything. I just told them that I was a sissy (but not) and to numb me to the hilt as best they could and inject away! I got to the point, I would go on my lunch break and then go back to work the rest of the day! I had my ice pack and would take my meds and just carry on. (Yah, I know.. im a sicky!!)

After the holidays I plan to change my health routine completely. I've put on 25 pounds since this happened, and it's time to get that off once and for all. Plus I am going to get back into my workout routine and see how much improvement I see and how my back will tolerate it. Each time I get to a certain point, I flare up so badly I can't get beyond it. So will see how it goes this time. I do know that inactivity and sitting in a chair all day makes things alot worse than if I have a more active day.

I was watching TV a few weeks back late into the morning and stumbled onto an infomercial about a guy who had that wasting disease from being exposed to agent orange in the Vietnam War. It's called some form of Neuropathy disease. If this becomes active in the person with it, they are usually dead within 2-5 years. This is the only guy that beat the odds. It's also an incredibly painful disease as well. He wrote a book to explain what he did through proper diet and nutrition to get himself well, eliminate his pain, and is on NO MEDICATION AT ALL! The disease disfigured him and left him with some permanent wasting of his muscles and what not, be he is now pain free and has been for many years. So I thought I would read his book and see if it has any merits or just poppycock! The book is called Living Life Without pain and is written by Harvey Diamond. I will let you know what I think of it.

My mom gets worried too, but she doesn't say anything. She was very worried when this all started and they had me on Tylenol 3 and Vioxx. I have a sulfa allergy (though mild) and the celecoxibs have sulfa in them. But the stuff worked better than the other anti-inflammers. But a reaction I never knew until years later is that the stuff clouds my head up and the T-3 does a a major fog job on me too. Once I switched from those to Vicodin and no longer taking anti-inflammers, it was like the "fog had lifted". Everyone noticed it, including my boss! LOL! I thought it was all about my pain and it was alot about the meds I was on.

I am SOOOOOO glad to hear that your pain level is down to a 2!!! YIPEEE! That is a very good sign gal! Let the medication do it's thing and hopefully with little or no adjustment you can sustain that level of relief. So this is hope that your holiday will be a much brighter one with alot less pain! And, a giggling is a good thing!!

I hope your legs are now not singing and only snoring!! LOL. Happy Holidays Sister!!

Tammy





All times are GMT -7. The time now is 05:06 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!